# SDR YV3R2021012000422

- Difficulty date: January 7, 2021
- Submitted: January 20, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-XB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12175
- Aircraft time: 2,363 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 3438
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 DROPS OFF LINE.
